# SDR 96UAL900892

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Asg Card
- Part number: 285W0020101
- Condition: Malfunctioned
- Location: Anti-Ice Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS EICAS MESSAGE FOR WING ANTI-ICE THREE HOURS AFTER DEPARTURE.  RETURNED TO IAD.  *S/D*  REPLACED AIRFOIL AND COWL ICE PROTECTION SYSTEM CARD, PASSED TEST.  PROBLEM REOCCURRED SEVERAL FLIGHTS LATER.  REPLACED POWER SUPPLY UNIT LINEAR MONITOR A3 PER AMM 31-09-01 AND LEFT ARINC SIGNAL GATE (ASG) CARD PER AMM 31-09-02.
